Conditions for equality of hulls in the calculus of variations

G Dolzmann, B Kirchheim, Jan Kristensen

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)93-100
Number of pages8
JournalArchive for Rational Mechanics and Analysis
Volume154
Publication statusPublished - 2000

Cite this

Dolzmann, G., Kirchheim, B., & Kristensen, J. (2000). Conditions for equality of hulls in the calculus of variations. Archive for Rational Mechanics and Analysis, 154, 93-100.